Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 145, NWS Tulsa, OK

April 3, 2008Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2008, 7:19 PM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2008, 7:19 PM CDT (00:19 UTC)
Expired
Apr 3, 2008, 8:15 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, LeFlore County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 3:50 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1603 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
-123 m²/s²
Significant tornado parameter
-0.5
Supercell composite
-3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 040019
SVRTSA
OKC077-079-040115-
/O.NEW.KTSA.SV.W.0145.080404T0019Z-080404T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT THU APR 3 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 815 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
  DAMON...MOVING NORTHEAST AT 65 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DAMON...
  WILBURTON...TALIHINA...BENGAL...RED OAK...FANSHAWE...WISTER...
  HEAVENER...HOWE...POTEAU AND PANAMA.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3507 9492 3525 9470 3490 9446 3469 9506
      3469 9525 3490 9540
TIME...MOT...LOC 0019Z 241DEG 57KT 3476 9532

$$
3 follow-up statements
000 
WWUS54 KTSA 040048
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CDT THU APR 3 2008

OKC077-079-040115-
/O.CON.KTSA.SV.W.0145.000000T0000Z-080404T0115Z/
LE FLORE OK-LATIMER OK-
748 PM CDT THU APR 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN LATIMER AND CENTRAL LE FLORE COUNTIES...

AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FANSHAWE TO TALIHINA...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SUMMERFIELD...
SHADY POINT...PANAMA...WISTER...POTEAU...HODGEN...HOWE AND HEAVENER.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3475 9529 3478 9533 3479 9531 3491 9509
      3525 9470 3490 9446 3469 9506 3469 9525
TIME...MOT...LOC 0048Z 242DEG 42KT 3500 9483 3480 9502

$$
000 
WWUS54 KTSA 040104
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT THU APR 3 2008

OKC077-079-040115-
/O.CON.KTSA.SV.W.0145.000000T0000Z-080404T0115Z/
LE FLORE OK-LATIMER OK-
805 PM CDT THU APR 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN LATIMER AND CENTRAL LE FLORE COUNTIES...

AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM POTEAU TO SUMMERFIELD...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WISTER...
POTEAU...HODGEN...HOWE AND HEAVENER.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3475 9529 3478 9533 3479 9531 3491 9509
      3525 9470 3490 9446 3469 9506 3469 9525
TIME...MOT...LOC 0105Z 242DEG 42KT 3509 9461 3489 9481

$$
000 
WWUS54 KTSA 040111
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
812 PM CDT THU APR 3 2008

OKC077-079-040122-
/O.EXP.KTSA.SV.W.0145.000000T0000Z-080404T0115Z/
LE FLORE OK-LATIMER OK-
812 PM CDT THU APR 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER AND
CENTRAL LE FLORE COUNTIES EXPIRES AT 815 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3475 9529 3478 9533 3479 9531 3491 9509
      3525 9470 3490 9446 3469 9506 3469 9525
TIME...MOT...LOC 0112Z 242DEG 42KT 3513 9452 3493 9472

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:44 PM CDT, 35 minutes earlier.

Area forecast discussion, Apr 3, 6:44 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
644 PM CDT THU APR 3 2008

.MESOSCALE UPDATE...
THE CELL MOVING THROUGH NORTHERN ROGERS
COUNTY HAS A MOTION CURRENTLY NEAR THE
HODOGRAPH.  SO ANY DEVIATION IN MOTION
WILL RESULT IN POSITIVE TO NEGATIVE SWINGS
IN STORM-RELATIVE HELICITY.  THE CELL IS
MOVING TOWARD A POCKET OF ENHANCED CAPE
TO 700 MB...SO IT WILL LIKELY CONTINUE
TO HAVE SEVERE POTENTIAL INTO THE ADAIR
AND BIG CABIN AREA.

THUNDERSTORMS CONTINUE TO INCREASE
ACROSS SOUTHEAST OKLAHOMA AND NOW
INTO WEST-CENTRAL ARKANSAS.  THESE
CELLS ARE IN AN ENVIRONMENT OF SURFACE-BASED
CAPE OF 1500 J/KG AND SHEAR TO 6 KM OF
50 TO 60 KNOTS.  THIS WILL SUPPORT
A CONTINUED SEVERE THREAT.  THE CURRENT
STORM MOTIONS WILL ALSO SUPPORT TRAINING
CELLS AND A FLASH FLOOD THREAT.

THE TORNADO THREAT IS BEING LIMITED BY
A LESS THAN FAVORABLE LOW-LEVEL WIND
STRUCTURE AND LIMITED LOW-LEVEL CAPE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ062-
     OKZ063-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 3, 2:20 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
220 PM CDT THU APR 3 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
220 PM CDT THU APR 3 2008

...SEVERE WEATHER AND HEAVY RAINFALL LIKELY FROM LATE AFTERNOON
   THROUGH TONIGHT....

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK... SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

DISCUSSION...
A POTENT UPPER TROUGH APPROACHING THE FOUR CORNERS REGION
WILL AFFECT THE AREA BY LATE AFTERNOON. A SURFACE BOUNDARY HAD
LIFTED NORTH OF THE AREA THIS MORNING...AND WAS STRETCHED
ACROSS EASTERN KANSAS THROUGH NORTHWEST OKLAHOMA AS OF EARLY
AFTERNOON. THIS BOUNDARY WILL REORGANIZE AND BEGIN TO MOVE
SOUTHEAST AS A COLD FRONT. OUT AHEAD OF THE FRONT...MOIST AND
INCREASINGLY UNSTABLE AIR WILL CONTINUE TO OVERSPREAD THE REGION IN
ADVANCE OF THE APPROACHING UPPER TROUGH...WHICH WILL TRAVERSE THE
REGION TONIGHT. AIDED BY AFTERNOON HEATING...THE ATMOSPHERE WILL
BECOME VERY UNSTABLE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS AS THIS AREA WILL LIKELY REMAIN IN THE WARM SECTOR
AS FAVORABLE UPPER SUPPORT INCREASES. SUPERCELL THUNDERSTORMS ARE
EXPECTED ACROSS A WIDE AREA BEGINNING LATE THIS AFTERNOON. ALL
SEVERE MODES...INCLUDING TORNADOES...HIGH WINDS...AND LARGE HAIL
WILL BE POSSIBLE IN ADDITION TO HEAVY FLOODING RAINFALL. THE
HEAVIEST RAINFALL AND CHANCES FOR SEVERE WILL BE EAST OF THE AREA
TOWARDS SUNRISE FRIDAY MORNING AS THE FRONT CLEARS THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

AFTER A SHORT BREAK...AND A FEW DAYS OF SLIGHT THUNDERSTORM
CHANCES... THE SEVERE WEATHER PATTERN IS EXPECTED TO TAKE SHAPE
ONCE AGAIN. BY MID WEEK ANOTHER IN A SERIES OF UPPER SYSTEMS IS
EXPECTED TO TRAVERSE THE PLAINS... ENCOUNTERING AN UNSTABLE AND
VOLATILE AIR MASS IN PLACE ACROSS THE AREA.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
AS THIS VOLATILE SPRINGTIME WEATHER PATTERN CONTINUES TO
PERIODICALLY ENHANCE CHANCES FOR DAMAGING AND DANGEROUS WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 3, 4:32 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             WESLEY                  36.03N 93.92W
04/03/2008  E0.75 INCH       MADISON            AR   POST OFFICE

&&

EJC
Special weather statement, Apr 3, 6:07 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
607 PM CDT THU APR 3 2008

OKZ049-053-032345-
CHOCTAW OK-PUSHMATAHA OK-
607 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 607 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13
MILES WEST OF BOSWELL...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BOSWELL...UNGER...
SOPER...KENT...SPEER...ANTLERS...MOYERS...DARWIN AND KELLOND.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3394 9596 3413 9596 3414 9597 3417 9597
      3418 9581 3432 9580 3440 9569 3410 9547
      3392 9594
TIME...MOT...LOC 2307Z 236DEG 48KT 3399 9605
Special weather statement, Apr 3, 6:11 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT THU APR 3 2008

OKZ075-040000-
LATIMER OK-
611 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     LATIMER

AT 611 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF HIGGINS...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...
BENGAL...DAMON...GOWEN...PANOLA AND RED OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3475 9553 3486 9552 3506 9529 3506 9493
      3486 9502 3486 9506 3479 9507 3468 9540
      3469 9547
TIME...MOT...LOC 2311Z 232DEG 44KT 3479 9542
Special weather statement, Apr 3, 6:32 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT THU APR 3 2008

OKZ065-040015-
OKFUSKEE OK-
632 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     NORTHERN OKFUSKEE

AT 632 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF PADEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...BOLEY...
MASON...OKFUSKEE AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3564 9621 3559 9617 3556 9618 3555 9613
      3551 9609 3541 9644 3545 9646 3538 9656
      3540 9664 3565 9661
TIME...MOT...LOC 2332Z 243DEG 35KT 3546 9666
Special weather statement, Apr 3, 6:41 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT THU APR 3 2008

OKZ064>066-040045-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
641 PM CDT THU APR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE AND SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN OKFUSKEE

AT 641 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF PADEN...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PADEN...BOLEY...MASON...
OKFUSKEE...WELTY...PRESTON...BEGGS...SLICK AND MOUNDS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3592 9609 3571 9590 3543 9655 3539 9661
      3540 9664 3544 9664 3545 9663 3561 9663
TIME...MOT...LOC 2341Z 235DEG 32KT 3550 9661
Local storm report, Apr 3, 7:02 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
702 PM CDT THU APR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             19 WSW CLAYTON          34.48N 95.66W
04/03/2008  E0.88 INCH       PUSHMATAHA         OK   BROADCAST MEDIA

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:57 PM CDTSevere Thunderstorm WarningTSAChoctaw48 min
Apr 3, 8:13 PM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 8:31 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg35 min
Apr 3, 8:48 PM CDTSevere Thunderstorm WarningTSAMcIntosh37 min
Apr 4, 12:34 AM CDTSpecial Weather StatementTSAChoctaw56 min
Apr 4, 12:46 AM CDTSevere Thunderstorm WarningTSAChoctaw59 min
Apr 4, 3:49 PM CDTFrost AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more17 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.